Abstract:
We complete the study of the existence of Riemannian metrics with Spin(7) holonomy that smoothly resolve standard cone metrics on noncompact manifolds and orbifolds related to 7-dimensional 3-Sasakian spaces.
Citation:
Ya. V. Bazaikin, “Noncompact Riemannian Spaces with the Holonomy Group Spin(7) and 3-Sasakian Manifolds”, Geometry, topology, and mathematical physics. I, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday, Trudy Mat. Inst. Steklova, 263, MAIK Nauka/Interperiodica, Moscow, 2008, 6–17; Proc. Steklov Inst. Math., 263 (2008), 2–12
\Bibitem{Baz08}
\by Ya.~V.~Bazaikin
\paper Noncompact Riemannian Spaces with the Holonomy Group $\operatorname{Spin}(7)$ and 3-Sasakian Manifolds
\inbook Geometry, topology, and mathematical physics.~I
\bookinfo Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 70th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2008
\vol 263
\pages 6--17
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm780}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2599368}
\zmath{https://zbmath.org/?q=an:1179.53057}
\elib{https://elibrary.ru/item.asp?id=11640631}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 263
\pages 2--12
\crossref{https://doi.org/10.1134/S0081543808040020}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000263177700001}
\elib{https://elibrary.ru/item.asp?id=13567626}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59849122145}
Linking options:
https://www.mathnet.ru/eng/tm780
https://www.mathnet.ru/eng/tm/v263/p6
This publication is cited in the following 9 articles:
Chi H., “Spin(7) Metrics of Cohomogeneity One With Aloff-Wallach Spaces as Principal Orbits”, J. Geom. Anal., 32:5 (2022), 144
Fabian Lehmann, “Geometric Transitions with Spin(7) Holonomy via a Dynamical System”, Commun. Math. Phys., 394:1 (2022), 309
Foscolo L., “Complete Noncompact Spin(7) Manifolds From Self-Dual Einstein 4-Orbifolds”, Geom. Topol., 25:1 (2021), 339–408
Conti D., Perolini D., “Linear Perturbations of Metrics With Holonomy Spin(7)”, Differ. Geom. Appl., 78 (2021), 101792
O. A. Bogoyavlenskaya, “O deformatsiyakh metrik s gruppoi golonomii Spin(3,4) na konusakh nad psevdo-rimanovymi mnogoobraziyami”, Sib. elektron. matem. izv., 12 (2015), 940–946
Ya. V. Bazaikin, O. A. Bogojavlenskaja, “Complete Riemannian Metrics with Holonomy Group G2 on Deformations of Cones over S3×S3”, Math. Notes, 93:5 (2013), 643–653
E. G. Malkovich, “On new explicit Riemannian SU(2(n+1))-holonomy metrics”, Siberian Math. J., 52:1 (2011), 74–77
Ya. V. Bazaikin, E. G. Malkovich, “Spin(7)-structures on complex linear bundles and explicit Riemannian metrics with holonomy group
SU(4)”, Sb. Math., 202:4 (2011), 467–493
Reidegeld F., “Exceptional holonomy and Einstein metrics constructed from Aloff-Wallach spaces”, Proc. London Math. Soc., 102:6 (2011), 1127–1160